×

zbMATH — the first resource for mathematics

Almost summable sequences. (English) Zbl 0151.05701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ralph Palmer Agnew, Euler transformations, Amer. J. Math. 66 (1944), 313 – 338. · Zbl 0060.16004
[2] L. V. Kantorovich and G. P. Akilov, Functional analysis in normed spaces, Translated from the Russian by D. E. Brown. Edited by A. P. Robertson. International Series of Monographs in Pure and Applied Mathematics, Vol. 46, The Macmillan Co., New York, 1964. · Zbl 0127.06104
[3] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167 – 190. · Zbl 0031.29501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.